Hi, I have developed stiffness (burning)in both hips, both shoulders, both feet and pains at the base of both thumbs. This started over the summer when I thought I just over did it exercising one day. Now I realize it is now almost December and I am in constant pain. It is difficult to lay on my shoulders and or hips, so sleeping is difficult. I dont like to take medication but started taking Tylenol Arthritis, and it does help. (but not the thumbs) I am 50 years old and all of a sudden I feel like it too. For the most part I make myself walk and exercise, but getting started is painful. I also have a hard time sitting, I jsut cant get comfortable with the burning feeling in my hips. I consider myself pretty healthy, no medications, and up till recently dint complain about much. Any ideas or suggestion?
Making a diagnosis in an internet setting is hazardous, but this forum works well for general discussion of medical topics.
When trying to treat pain, one should always try to find the underlying cause. Most types of arthritis are rather gradual in onset. In your case you sound like someone that was active and had this develop over a period of months—which is rather a short period of time. For example a person with Lyme diseases will similar pain in their joints (plus a variety of other symptoms). Treatment of the pain with Tylenol will perhaps make the pain improve, but not heal the underlying problem.
You need to be seen by your physician so they can x-ray the involved joints as well as some initial blood work. This is usually the first required step in getting you the help and answers you need.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.